JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 4, Article 132
Generalized Multivariate Jensen-Type Inequality

    Authors: Robert A. Agnew, Josip E. Pecaric,  
    Keywords: Convex functions, Tchebycheff methods, Jensen's inequality.  
    Date Received: 20/12/05  
    Date Accepted: 29/11/06  
    Subject Codes:

Primary 26D15.

    Editors: Charles E. M. Pearce,  

A multivariate Jensen-type inequality is generalized.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login